On the Connectivity of Total Graphs.

Takashi Hamada; Toshio Nonaka; Izumi Yoshimura

Mathematische Annalen (1972)

  • Volume: 196, page 30-38
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hamada, Takashi, Nonaka, Toshio, and Yoshimura, Izumi. "On the Connectivity of Total Graphs.." Mathematische Annalen 196 (1972): 30-38. <http://eudml.org/doc/162240>.

author = {Hamada, Takashi, Nonaka, Toshio, Yoshimura, Izumi},
journal = {Mathematische Annalen},
pages = {30-38},
title = {On the Connectivity of Total Graphs.},
url = {http://eudml.org/doc/162240},
volume = {196},
year = {1972},

AU - Hamada, Takashi
AU - Nonaka, Toshio
AU - Yoshimura, Izumi
TI - On the Connectivity of Total Graphs.
JO - Mathematische Annalen
PY - 1972
VL - 196
SP - 30
EP - 38
UR - http://eudml.org/doc/162240
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.